# SDR DALA2020031001757

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1519239) CORROSION ON ANGLE SUPPORT STA 920 AT KEEL BEAM STRUCTURE. CORRECTIVE ACTION: (CORROSION LEVEL 2) ANGLE WAS REPLACED PER DWG: 144N8100 REV: BC AND B757-200 SRM 51-40-02-0G PAR 7 AND 9.
